# SDR AALA970400

- Difficulty date: February 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N386AA
- Make and model: Boeing 767323
- Aircraft serial: 27060
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Condition: Failed
- Location: Radar
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, J

## Discrepancy

MIA - FLT 0907 - WX RADAR FAILED ONE HOUR INTO FLIGHT.  SHOWS CORRESPONDING WX RADAR FAIL ANNUNCIATON ON HSI.  T/S, REMOVED AND INSTALLED NEW WX RADAR ANTENNA PER MM.  OPS CKS NORMAL.  (X)
